MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that a patient was treated with two ar-1920snf to refixate the achilles tendon in the calcaneus after removal of the haglund exostosis.After the surgery the patient has complaints due to irritation and swelling in this area.It was further reported that this has already been revised in a second surgery and the symptoms are still present.The customer is unsure where the problem is coming from but assumes it could be the fiberwire is causing the reaction.No further information received.***update dw 06-sep-2024: further information was provided that the initial surgery was performed on 01-jun-2023 and the revision surgery was performed on (b)(6) 2024.It was further reported that not all parts of the implant could be removed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Patient sensitivity to device materials must be considered prior to implantation.Per dfu-0087-eo c contraindications 2.Blood supply limitations and previous infections, which may retard healing.3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made and sensitivity ruled out prior to implantation.5.Any active infection or blood supply limitations.J.Material specifications suture (if supplied): see package label for size and type of suture provided with device.The fiberwire, fiberwire cl, tigerwire®, tigerwire cl, fibertape, and tigertape¿ sutures are made of ultra high molecular weight polyethylene (uhmwpe) and polyester.The fiberwire and tigerwire sutures include fiberstick¿, tigerstick®, fiberchain®, fiberlink¿, tigerlink¿, tigertail®, fiberloop® and tigerloop¿ sutures.The fiberlink, tigerlink, fiberloop and tigerloop sutures may also be braided from suturetape sutures.Additional materials may include silicone elastomer coating (except suture with the suffix -tape), cyanoacrylate, and may include nylon.Suturetape is made from ultra high molecular weight polyethylene (uhmwpe) and polyester.Additional materials may include nylon and/or cyanoacrylate.The #2 suture, and #5 suture are a polyblend made from ultra high molecular weight polyethylene (uhmwpe) and polyester.Additional materials may include nylon and/or cyanoacrylate.The sutures supplied meet or exceed u.S.And european pharmacopeia standards for non-absorbable surgical sutures (except for diameter requirements).The suture dyes may include: d&c blue no.6, d&c green no.6, logwood black, fd&c blue no.2, d&c black no 4 and chromium cobalt aluminum oxide.Suture strands that are dyed with logwood black are made of nylon.Other non-absorbable suture is made from polyester, polytetrafluoroethylene (ptfe) coating, and cyanoacrylate.K.Storage conditions: bioabsorbable devices must be stored in the original unopened packaging in a dry place at maxi k.Storage conditions bioabsorbable devices must be stored in the original unopened packaging in a dry place at maximum 32° c / 90° f, and should not be used after the expiration date.Non-bioabsorbable devices must be stored in the original unopened packaging, away from moisture and should not be used after the expiration date.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20213200
Report Number1220246-2024-07602
Device Sequence Number7494702
Product Code HWC
UDI-Device Identifier00888867022843
UDI-Public00888867022843
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1920SNF
Device Lot Number10243339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown